Funtional Boundedness of Some M-Complete m-Convex Algebras
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 17-20
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a13,
author = {M. Oudadess},
title = {Funtional {Boundedness} of {Some} {M-Complete} {m-Convex} {Algebras}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {17--20},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a13/}
}
M. Oudadess. Funtional Boundedness of Some M-Complete m-Convex Algebras. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 17-20. http://geodesic.mathdoc.fr/item/MR_1992_39_a13/